# SDR UHLA2015030800195

- Difficulty date: March 8, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,069 hours, 17,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT SIDE OF FUSELAGE AFT OF FR 23 BETWEEN STR 14L-26L.  THIS NR COVERS 2 DENTS IN A DAMAGED AREA OF 3 SKIN BAYS WITH 9 DIFFERENT DAMAGES.  DENT 1 WAS CUTOUT 20MM X 37MM, DENT 2 WAS FOUND DURING EVALUATION AND WAS REWORKED IAW ETD 2015-170-023851.
